# SDR DALA2015061203746

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292  AT AFT GALLEY AREA FROM FRAMES 64 TO 66+5.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D534-72000.
